Alert archive / California / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this flash flood warning at Jan 10, 2023, 1:11 PM PST for Monterey County, California. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 10, 2023, 1:11 PM PST (21:11 UTC)
- Expired
- Jan 10, 2023, 7:15 PM PST
- In force
- 6 hr
- Issued by
- NWS San Francisco Bay Area, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County Monterey County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 9.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
944
WGUS56 KMTR 102111
FFWMTR
CAC053-110015-
/O.NEW.KMTR.FF.W.0008.230110T2111Z-230111T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
111 PM PST Tue Jan 10 2023
The National Weather Service in San Francisco has issued a
* Flash Flood Warning for...
South Central Monterey County in central California...
* Until 415 PM PST.
* At 111 PM PST, Local law enforcement reported flash flooding in
the immediate areas around the Salinas River. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of Salinas River,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Soledad, Greenfield, King City, Gonzales, San Lucas, San Ardo and
Bradley.
This includes the following streams and drainages...
Miners Gulch, Sargent Canyon, San Jacinto Creek, Nacimiento River,
Pine Creek, Vineyard Canyon, Big Sandy Creek, San Antonio River,
Reliz Creek, Mission Creek, Chalone Creek, Powell Canyon, Seco,
Arroyo, Murry Creek, Monroe Creek, San Lorenzo Creek, Willow
Creek, McCoy Creek, Jolon Creek, Hames Creek, Salinas River, Sand
Creek, Vaqueros Creek, Stonewall Creek, McGowan Canyon, Topo Creek
and Pancho Rico Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3647 12152 3658 12133 3655 12133 3653 12130
3650 12131 3651 12124 3647 12123 3632 12104
3627 12104 3628 12103 3626 12102 3628 12099
3604 12076 3579 12058 3579 12092 3613 12120
3630 12138
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
VMT/CP2 follow-up statements
731
WGUS56 KMTR 102335
FFWMTR
CAC053-110315-
/O.EXT.KMTR.FF.W.0008.000000T0000Z-230111T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
335 PM PST Tue Jan 10 2023
The National Weather Service in San Francisco has extended the
* Flash Flood Warning for...
South Central Monterey County in central California...
* Until 715 PM PST.
* At 335 PM PST, Local law enforcement reported flash flooding in
the immediate areas around the Salinas River. Flash flooding is
already occurring.
HAZARD...Life threatening flash flooding.
SOURCE...Law enforcement reported.
IMPACT...Life threatening flash flooding of Salinas River,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Soledad, Greenfield, King City, Gonzales, San Lucas, San Ardo and
Bradley.
This includes the following streams and drainages...
Miners Gulch, Sargent Canyon, San Jacinto Creek, Nacimiento River,
Pine Creek, Vineyard Canyon, Big Sandy Creek, San Antonio River,
Reliz Creek, Mission Creek, Chalone Creek, Powell Canyon, Seco,
Arroyo, Murry Creek, Monroe Creek, San Lorenzo Creek, Willow
Creek, McCoy Creek, Jolon Creek, Hames Creek, Salinas River, Sand
Creek, Vaqueros Creek, Stonewall Creek, McGowan Canyon, Topo Creek
and Pancho Rico Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3647 12152 3658 12133 3655 12133 3653 12130
3650 12131 3651 12124 3647 12123 3632 12104
3627 12104 3628 12103 3626 12102 3628 12099
3604 12076 3579 12058 3579 12092 3613 12120
3630 12138
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
VMT276
WGUS76 KMTR 110313
FFSMTR
Flash Flood Statement
National Weather Service San Francisco CA
713 PM PST Tue Jan 10 2023
CAC053-110323-
/O.EXP.KMTR.FF.W.0008.000000T0000Z-230111T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Monterey CA-
713 PM PST Tue Jan 10 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 715 PM PST THIS EVENING FOR
SOUTH CENTRAL MONTEREY COUNTY...
Heavy rain has ended over the warned area, however flooding concerns
persist along the Salinas River. Please continue to heed remaining
road closures and/or local evacuation orders.
LAT...LON 3647 12152 3658 12133 3655 12133 3653 12130
3650 12131 3651 12124 3647 12123 3632 12104
3627 12104 3628 12103 3626 12102 3628 12099
3604 12076 3579 12058 3579 12092 3613 12120
3630 12138
$$
RGassWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Jan 10, 9:25 AM PST, 3 hours 46 minutes earlier.
Area forecast discussion, Jan 10, 9:25 AM PST, 3 hours 46 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
925 AM PST Tue Jan 10 2023
.SYNOPSIS...Scattered showers and thunderstorms will continue
across the region today, before gradually tapering off this
evening. These thunderstorms will be capable of producing brief
heavy rain, small hail, and gusty winds. Another round of rain
and gusty winds appears on tap for Wednesday, then drier
conditions as we head into the latter part of the week.
&&
.DISCUSSION...As of 09:00 AM PST Tuesday....Current satellite and
local reports are showing scattered convective storms around the
Monterey Bay area and San Mateo Coast. Small hail, lightning, and
gusty outflow winds have been seen with these storms. Modest
instability will linger through the afternoon today as cooler air
aloft persists, keeping chances for scattered thunderstorms through
the late afternoon hours for most of the area. Most recent CAM
models are showing scattered convection to end over the central
coast this evening, but a few runs do keep storm chances around
the North Bay and SF Bay Area through midnight tonight. These
storms will be intermittent and moving fairly quickly to the
east/southeast, however soils are very saturated and creeks/rivers
flowing so make sure to keep an eye on where the rain does fall.
Light snowfall will also be possible over the Santa Lucias with
these storms, as this morning KOAK sounding shows snow levels down
to 5200ft with continue to fall this morning to around 4000ft -
4500ft. Any accumulation will be light. Near term hydro concerns
remain: Pajaro and Russian are in Monitor and Salinas at Spreckles
remains in warning. Looking ahead, more rain looks likely for
early Wednesday morning, starting to move into the North Bay and
SF around 6 AM. The main focus of this moisture will still looks
to be in the North Bay. We will have more on amounts with this
afternoons forecast package.
&&
.PREVIOUS DISCUSSION...As of 03:45 AM PST Tuesday....The very
brief break in weather has quickly come to an end on the night
shift. KMUX radar showed a line of showers and thunderstorms
racing through the coastal waters and and ultimately inland. (Side
note:KMUX is offline again.) This line of precip is associated
with a fast moving front. The dynamics associated with the front
are somewhat impressive for CA standards. SPC continues to
advertise a marginal risk for severe storms with these passing
thunderstorms. Have already had reports of lightning, gusty winds,
small hail, and heavy rain as these storms moved onshore/farther
inland. Additionally, KSFO gusted to 60 kt. The storm motion is
also impressive with 40-50 kt for a few of the stronger cells. The
fast motion will help to mitigate big flooding concerns, but
intense rain and ponding/minor flooding are possible. Given the
overall speed of the line of storms they'll likely be moving east
of the Bay Area and Central Coast by
The chance for showers and thunderstorms won't completely end once
this line moves through. A colder unstable airmass will accompany
the trailing upper level trough. Showers and thunderstorms will
be possible through out the day Tuesday. Same hazards apply for
any developed cells: small hail, gusty winds, heavy rain, and
lightning. Snow levels do drop too allowing for a mix of snow
above 4,000 feet. Not expect much in the way of accumulation.
Near term hydro concerns: Pajaro and Russian are now in Monitor
and Salinas at Spreckles remains in warning.
Wednesday had previously looked more like a "break in the weather"
day, but latest model guidance says other wise. Another low
pressure system moving through the Pac NW will steer a moisture
plume toward NorCal. A few showers return late Tuesday
night/early Wednesday, but a the bigger push of moisture arrives
during the day. The main focus of said moisture looks to be over
the North Bay. AR guidance has decent IVT values putting it in the
weak category. Additionally, the plumes extends all of the way
back to HI. Definitely some pineapple express characteristics to
it. Rainfall amounts will vary from less than 0.25" interior
Monterey, 0.25-0.75" Bay Area/Santa Cruz, and 1-3" North Bay.
Needless, this additional rainfall will likely cause some
additional flooding concerns, especially the North Bay.
Thursday looks to be the drier for most of the forecast area as
the moisture plume shifts/lifts north. Showers are still possible
over the North Bay, but south of the Golden Gate is trending
drier.
The moisture plume to the north finally does sag south and move
through bringing more widespread showers Friday and over the
weekend. By no means is it like the previous AR, but any
additional precip could lead to another round of flooding
concerns.
In addition to precip concerns for the rest of the week wind will
remain breezy to gusty at times. Concern will be additional trees
coming down.
Simply put, the storm door remains propped open.
&&
.AVIATION...As of 4:50 AM Tuesday...For the 12Z TAFs. Gusty
southerly winds persist across the area after a strong line of
thunderstorms went through earlier this morning. The environment
remains unstable, so isolated showers and chance for thunderstorms
continues through the day today. In moments of heavier rainfall,
MVFR conditions will prevail. Southerly winds will remain strong
through the morning into the early afternoon. Winds will diminish
slightly in the afternoon and veer southwesterly. Winds ramp back
up and shift southeasterly yet again later tonight ahead of
another weather system, which will bring another round of rain,
gusty winds, and LLWS to the area. This next round of rain arrives
early Wednesday morning.
Vicinity of SFO...Strong southeasterly winds expected for the next
few hours. Winds will shift SW after 14z and remain gusty through
17z. Airport Weather Warning is currently in effect until 18z due
to strong wind gusts up to 40 knots. Winds taper off slightly this
afternoon. Likely will see on and off again showers throughout
the day, heavy at times, which will warrant MVFR visbys. Chance of
a thunderstorm or two is possible through the day today. Winds
shift back SE this evening ahead of the next weather system, which
will bring another round of rain, gusty SE winds, and LLWS
overnight into Wednesday.
SFO Bridge Approach...Similar to SFO.
Monterey Bay...Southerly winds are starting to taper off but will
remain breezy at around 10-15 knots through the day today. On and
off shower activity expected today as well with a potential for a
thunderstorm or two. SE winds will increase again this evening,
becoming gusty. LLWS and rain expected ahead of another incoming
system.
&&
.MARINE...As of 08:59 AM PST Tuesday...Strong westerly winds
with gale force gusts continue through the afternoon, with showers
and isolated thunderstorms. Any thunderstorms over the waters
could bring erratic and gusty winds as well as small hail. Gales
will be possible Wednesday and Thursday as well. Large hazardous
seas continue through the week, with a larger swell arriving
Friday.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tday...Flood Watch...CAZ006-502>506-508>510-512>518-528>530
High Surf Warning...CAZ006-505-509-529-530
Wind Advisory...CAZ006-502>506-508>510-512>518-528>530
Flash Flood Watch...CAZ517-528-530
GLW...SF Bay until 3 PM
GLW...Pt Arena to Pt Reyes 0-10 nm until 3 PM
SCA...Mry Bay
SCA...Pt Reyes to Pigeon Pt 0-10 nm
SCA...Pigeon Pt to Pt Pinos 0-10 nm
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
SCA...Pigeon Pt to Pt Piedras Blancas 10-60 nm
GLW...Pt Arena to Pigeon Pt 10-60 nm
&&
PUBLIC FORECAST: Dhuyvetter / MM
AVIATION: McCorkle
MARINE: Lorber
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Jan 10, 12:30 PM PST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1230 PM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 PM TSTM WND DMG 2 WNW CALISTOGA 38.60N 122.62W
01/10/2023 NAPA CA LAW ENFORCEMENT
TREE DOWN BLOCKING ALL LANES OF TRAFFIC.
&&
ACSpecial weather statement, Jan 10, 12:37 PM PST, 34 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1237 PM PST Tue Jan 10 2023
CAZ510-515-102115-
East Bay Interior Valleys CA-East Bay Hills CA-
1237 PM PST Tue Jan 10 2023
...A strong thunderstorm will impact portions of eastern Contra Costa
County through 115 PM PST...
At 1237 PM PST, Doppler radar was tracking a strong thunderstorm near
Danville, moving east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Concord, Antioch, San Ramon, Walnut Creek, Danville, Oakley,
Lafayette, Brentwood, Moraga, Discovery Bay, Clayton, Byron,
Knightsen, Blackhawk-Camino Tassajara, Blackhawk, Diablo, Moraga
Town, Alamo and Bethel Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3801 12158 3792 12156 3786 12158 3785 12154
3782 12156 3775 12202 3776 12202 3777 12206
3779 12208 3780 12213 3785 12214 3802 12181
3801 12169 3802 12168 3803 12173 3806 12168
3808 12168 3809 12163
TIME...MOT...LOC 2037Z 253DEG 30KT 3781 12203
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
VMTLocal storm report, Jan 10, 12:49 PM PST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1249 PM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM FLOOD 3 E OAKLAND 37.78N 122.17W
01/10/2023 ALAMEDA CA LAW ENFORCEMENT
ROADWAY FLOODING.
&&
ACLocal storm report, Jan 10, 12:50 PM PST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
1250 PM PST TUE JAN 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 PM FLOOD 3 NW OAKLAND 37.80N 122.27W
01/10/2023 ALAMEDA CA LAW ENFORCEMENT
ROADWAY FLOODING IN LANES 2,3,4.
&&
ACSpecial weather statement, Jan 10, 12:58 PM PST, 13 minutes before
Special Weather Statement
National Weather Service San Francisco CA
1258 PM PST Tue Jan 10 2023
CAZ006-502-504>506-508-510-515-102200-
San Francisco CA-Marin Coastal Range CA-
North Bay Interior Valleys CA-East Bay Interior Valleys CA-
East Bay Hills CA-San Francisco Bay Shoreline CA-
North Bay Interior Mountains CA-
Coastal North Bay Including Point Reyes National Seashore CA-
1258 PM PST Tue Jan 10 2023
...Strong thunderstorms will impact portions of southeastern Marin,
northern Alameda, Contra Costa, southeastern Sonoma, San Francisco
and southeastern Napa Counties through 200 PM PST...
At 1258 PM PST, Doppler radar was tracking strong thunderstorms along
a line extending from near Napa to near San Leandro. Movement was
east at 35 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Francisco, Oakland, Concord, Vallejo, Berkeley, Richmond,
Antioch, Daly City, San Leandro, Napa, Alameda, San Ramon, Walnut
Creek, Pittsburg, San Rafael, Novato, Dublin, Danville, Martinez and
Oakley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3833 12206 3832 12221 3816 12220 3801 12172
3809 12163 3800 12157 3786 12158 3785 12154
3778 12156 3768 12218 3780 12239 3772 12236
3769 12247 3778 12252 3782 12248 3793 12270
3791 12268 3790 12272 3802 12285 3841 12211
TIME...MOT...LOC 2058Z 251DEG 31KT 3827 12226 3773 12213
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
VMTSpecial weather statement, Jan 10, 1:09 PM PST, 2 minutes before
Special Weather Statement
National Weather Service San Francisco CA
109 PM PST Tue Jan 10 2023
CAZ006-508-515-102145-
San Francisco CA-East Bay Hills CA-San Francisco Bay Shoreline CA-
109 PM PST Tue Jan 10 2023
...A strong thunderstorm will impact portions of northwestern Alameda
and east central San Francisco Counties through 145 PM PST...
At 109 PM PST, Doppler radar was tracking a strong thunderstorm near
Alameda, moving east at 25 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
San Francisco, Oakland, Berkeley, San Leandro, Alameda, Castro
Valley, Orinda, Moraga, Piedmont and Emeryville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3777 12238 3778 12233 3781 12233 3782 12238
3781 12232 3786 12231 3790 12223 3788 12220
3790 12219 3773 12208 3771 12223 3774 12226
3775 12221 3776 12222 3777 12226 3777 12235
3775 12237 3772 12236 3772 12237 3780 12242
TIME...MOT...LOC 2109Z 257DEG 20KT 3776 12233
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
SPMThe office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 12:17 AM PST | Special Marine Warning | MTR | 28 min | |
| Jan 10, 12:55 AM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin, Monterey, Napa, San Benito and 5 more | 3 hr |
| Jan 10, 12:59 AM PST | Special Marine Warning | MTR | 31 min | |
| Jan 10, 1:28 AM PST | Special Marine Warning | MTR | 32 min | |
| Jan 10, 1:57 AM PST | Special Weather Statement | MTR | San Mateo | 18 min |
| Jan 10, 2:03 AM PST | Special Marine Warning | MTR | 12 min | |
| Jan 10, 2:17 AM PST | Special Weather Statement | MTR | Alameda, Contra Costa, Napa | 28 min |
| Jan 10, 2:21 AM PST | Special Weather Statement | MTR | San Benito, Santa Clara, Santa Cruz | 24 min |
| Jan 10, 2:50 AM PST | Special Weather Statement | MTR | Alameda | 10 min |
| Jan 10, 5:20 AM PST | Special Weather Statement | MTR | Sonoma | 25 min |
| Jan 10, 5:51 AM PST | Special Weather Statement | MTR | San Mateo | 24 min |
| Jan 10, 5:55 AM PST | Special Marine Warning | MTR | 20 min | |
| Jan 10, 6:13 AM PST | Special Weather Statement | MTR | Contra Costa | 32 min |
| Jan 10, 6:17 AM PST | Special Marine Warning | MTR | 28 min | |
| Jan 10, 6:31 AM PST | River Flood Warning | MTR | Monterey | 36 hr |
| Jan 10, 6:38 AM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 6:39 AM PST | Special Marine Warning | MTR | 36 min | |
| Jan 10, 6:41 AM PST | Special Marine Warning | MTR | 34 min | |
| Jan 10, 6:45 AM PST | Special Weather Statement | MTR | Contra Costa | 15 min |
| Jan 10, 6:56 AM PST | Special Weather Statement | MTR | Santa Clara | 34 min |
| Jan 10, 6:59 AM PST | Special Marine Warning | MTR | 16 min | |
| Jan 10, 7:02 AM PST | Special Weather Statement | MTR | Marin | 43 min |
| Jan 10, 7:07 AM PST | Special Weather Statement | MTR | Alameda, Contra Costa | 38 min |
| Jan 10, 7:08 AM PST | Special Weather Statement | MTR | San Mateo, Santa Cruz | 22 min |
| Jan 10, 7:28 AM PST | Special Marine Warning | MTR | 47 min | |
| Jan 10, 7:30 AM PST | Special Marine Warning | MTR | 45 min | |
| Jan 10, 7:44 AM PST | Special Weather Statement | MTR | Alameda | 31 min |
| Jan 10, 7:50 AM PST | Special Marine Warning | MTR | 25 min | |
| Jan 10, 7:53 AM PST | Special Weather Statement | MTR | Marin | 37 min |
| Jan 10, 7:55 AM PST | Special Weather Statement | MTR | Alameda, San Mateo | 35 min |
| Jan 10, 8:09 AM PST | Special Weather Statement | MTR | Santa Clara | 36 min |
| Jan 10, 8:18 AM PST | Special Weather Statement | MTR | Santa Cruz | 27 min |
| Jan 10, 8:23 AM PST | Special Weather Statement | MTR | Marin | 37 min |
| Jan 10, 8:28 AM PST | Special Marine Warning | MTR | 32 min | |
| Jan 10, 8:30 AM PST | Special Weather Statement | MTR | Alameda | 30 min |
| Jan 10, 8:34 AM PST | Special Weather Statement | MTR | Alameda | 26 min |
| Jan 10, 8:50 AM PST | Special Weather Statement | MTR | Contra Costa | 25 min |
| Jan 10, 8:55 AM PST | Small Craft Advisory | MTR | 3 days | |
| Jan 10, 9:04 AM PST | Special Weather Statement | MTR | Santa Clara | 26 min |
| Jan 10, 9:14 AM PST | Special Weather Statement | MTR | Contra Costa | 31 min |
| Jan 10, 9:23 AM PST | Special Weather Statement | MTR | Monterey | 37 min |
| Jan 10, 9:38 AM PST | Special Weather Statement | MTR | Alameda | 37 min |
| Jan 10, 9:43 AM PST | Special Weather Statement | MTR | San Mateo | 47 min |
| Jan 10, 9:49 AM PST | Special Weather Statement | MTR | Contra Costa | 26 min |
| Jan 10, 10:11 AM PST | Special Weather Statement | MTR | Contra Costa | 34 min |
| Jan 10, 10:21 AM PST | Special Weather Statement | MTR | Contra Costa | 24 min |
| Jan 10, 10:21 AM PST | Special Weather Statement | MTR | Alameda | 39 min |
| Jan 10, 10:43 AM PST | Special Marine Warning | MTR | 62 min | |
| Jan 10, 10:54 AM PST | Special Weather Statement | MTR | Monterey, San Benito | 36 min |
| Jan 10, 11:20 AM PST | Special Weather Statement | MTR | San Mateo | 40 min |
| Jan 10, 11:29 AM PST | Special Marine Warning | MTR | 61 min | |
| Jan 10, 11:36 AM PST | Special Weather Statement | MTR | Contra Costa | 39 min |
| Jan 10, 11:37 AM PST | Special Weather Statement | MTR | Sonoma | 38 min |
| Jan 10, 11:44 AM PST | Special Weather Statement | MTR | Marin | 46 min |
| Jan 10, 11:56 AM PST | Special Weather Statement | MTR | San Mateo | 34 min |
| Jan 10, 11:59 AM PST | Special Marine Warning | MTR | 31 min | |
| Jan 10, 12:11 PM PST | Areal Flood Warning | MTR | City and County of San Francisco, San Mateo | 3 hr |
| Jan 10, 12:19 PM PST | Flash Flood Warning | MTR | City and County of San Francisco, San Mateo | 85 min |
| Jan 10, 12:19 PM PST | Special Weather Statement | MTR | Contra Costa | 41 min |
| Jan 10, 12:25 PM PST | Special Marine Warning | MTR | 35 min | |
| Jan 10, 12:26 PM PST | Areal Flood Warning | MTR | Alameda, Contra Costa | 3 hr |
| Jan 10, 12:37 PM PST | Special Weather Statement | MTR | Contra Costa | 38 min |
| Jan 10, 12:49 PM PST | Areal Flood Warning | MTR | Marin | 3 hr |
| Jan 10, 12:58 PM PST | Special Weather Statement | MTR | Contra Costa, Marin | 62 min |
| Jan 10, 1:08 PM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 1:09 PM PST | Special Weather Statement | MTR | Contra Costa | 36 min |
| Jan 10, 1:41 PM PST | Special Marine Warning | MTR | 49 min | |
| Jan 10, 2:00 PM PST | Special Weather Statement | MTR | Marin | 45 min |
| Jan 10, 2:02 PM PST | Special Marine Warning | MTR | 43 min | |
| Jan 10, 2:36 PM PST | Special Weather Statement | MTR | Contra Costa | 24 min |
| Jan 10, 2:38 PM PST | Special Marine Warning | MTR | 37 min | |
| Jan 10, 2:57 PM PST | Special Weather Statement | MTR | Contra Costa | 33 min |
| Jan 10, 3:03 PM PST | Special Weather Statement | MTR | Contra Costa | 57 min |
| Jan 10, 3:16 PM PST | Special Weather Statement | MTR | Contra Costa | 29 min |
| Jan 10, 3:57 PM PST | Special Weather Statement | MTR | Sonoma | 33 min |
| Jan 10, 3:58 PM PST | Small Craft Advisory | MTR | 29 hr |
Nearby
Flash Flood Warnings in California, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.